| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Elavil
[ Back to Messages
Posted by TS
on May 22, 2000 at 12:46:58:
I recently wrote a message a few lines below asking about the change-over from Paxil to Effexor, but things have changed since then. I was taking Paxil to treat General Anxiety Dissorder (GAD)...
Paxil wasn't working for me and for that matter serioiusly reduced my sex drive. After reading more on the internet about Effexor and other related Selective Seretonin Reuptake Inhibitors (SSRI's), I learned that most of them have negative sexual side effects. I do understand that this side-effect can be affect every individual differently, but I don't want to take the risk.
After talking with my dad who has also had similar problems he pointed me towards Elavil. He claims that he didn't have any sexual side-effects on it, but did experience some weight gain.
Can anyone tell me more about their experiences with Elavil?
All times are GMT -7. The time now is 11:05 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!